On the boundedness of threshold operators in L1[ 0 , 1 ] with respect to the Haar basis

S. J. Dilworth, S. Gogyan, Denka Kutzarova, Th Schlumprecht

Research output: Contribution to journalArticle

Abstract

We prove a near-unconditionality property for the normalized Haar basis of L1[ 0 , 1 ].

Original languageEnglish (US)
Pages (from-to)157-176
Number of pages20
JournalPositivity
Volume21
Issue number1
DOIs
Publication statusPublished - Mar 1 2017

    Fingerprint

Keywords

  • Haar Basis
  • Threshold operators

ASJC Scopus subject areas

  • Analysis
  • Theoretical Computer Science
  • Mathematics(all)

Cite this